# SDR VNAA2019041199903

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10302
- Aircraft time: 21,379 hours, 15,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Part time: 21,379 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COSSOSION FOUND FS319,STGR 27 TO 25R ON FRAME. REMOVED DAMAGE IAW REO 670-53-21-1308.
